Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 70, NWS Charleston, SC

November 30, 2020Bryan County, Chatham County, Liberty County, Georgia; Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Nov 30, 2020, 6:06 AM EST for Bryan County, Chatham County, Liberty County, Georgia; Jasper County, South Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2020, 6:06 AM EST (11:06 UTC)
Expired
Nov 30, 2020, 6:45 AM EST
In force
39 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 74 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 11.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2020-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2020-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS52 KCHS 301106
SVRCHS
GAC029-051-179-SCC053-301145-
/O.NEW.KCHS.SV.W.0070.201130T1106Z-201130T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
606 AM EST Mon Nov 30 2020

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Bryan County in southeastern Georgia...
  Liberty County in southeastern Georgia...
  Chatham County in southeastern Georgia...
  Jasper County in southeastern South Carolina...

* Until 645 AM EST.

* At 606 AM EST, a severe thunderstorm was located over Midway,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Hinesville, Pooler, Bluffton, Richmond Hill, Tybee Island,
  Wilmington Island, Fort Pulaski National Monument, Bellinger Hill
  Area, Midtown Savannah, Downtown Savannah, Coffee Bluff, Hunter
  Army Airfield, McIntosh, Montgomery and Garden City.

This warning includes...
 I-16 between mile markers 159 and 168.
 I-516 between mile markers 3 and 9.
 I-95 in Georgia between mile markers 70 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3179 8161 3222 8104 3215 8095 3215 8097
      3213 8096 3214 8094 3210 8090 3208 8091
      3208 8088 3205 8091 3202 8088 3202 8084
      3197 8086 3194 8091 3191 8093 3182 8104
      3181 8104 3166 8136
TIME...MOT...LOC 1106Z 238DEG 49KT 3182 8141 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
670 
WWUS52 KCHS 301136
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
636 AM EST Mon Nov 30 2020

GAC179-301146-
/O.CAN.KCHS.SV.W.0070.000000T0000Z-201130T1145Z/
Liberty GA-
636 AM EST Mon Nov 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR LIBERTY COUNTY IS CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3175 8125 3180 8129 3195 8132 3222 8104
      3215 8095 3215 8097 3213 8096 3214 8094
      3210 8090 3208 8091 3208 8088 3205 8091
      3202 8088 3202 8084 3197 8086 3194 8091
      3181 8104 3175 8122
TIME...MOT...LOC 1136Z 238DEG 49KT 3204 8100 

$$

GAC029-051-SCC053-301145-
/O.CON.KCHS.SV.W.0070.000000T0000Z-201130T1145Z/
Bryan GA-Chatham GA-Jasper SC-
636 AM EST Mon Nov 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EST
FOR BRYAN...CHATHAM AND JASPER COUNTIES...

At 636 AM EST, a severe thunderstorm was located over Whitemarsh
Island, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Bluffton, Richmond Hill, Tybee Island, Wilmington Island, Fort
Pulaski National Monument, Bellinger Hill Area, Midtown Savannah,
Downtown Savannah, Coffee Bluff, Hunter Army Airfield, Montgomery,
Garden City, Thunderbolt, Vernonburg and Isle Of Hope.

This warning includes...
 I-16 between mile markers 162 and 168.
 I-516 between mile markers 3 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3175 8125 3180 8129 3195 8132 3222 8104
      3215 8095 3215 8097 3213 8096 3214 8094
      3210 8090 3208 8091 3208 8088 3205 8091
      3202 8088 3202 8084 3197 8086 3194 8091
      3181 8104 3175 8122
TIME...MOT...LOC 1136Z 238DEG 49KT 3204 8100 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

BRM
418 
WWUS52 KCHS 301143
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
643 AM EST Mon Nov 30 2020

GAC029-051-SCC053-301152-
/O.EXP.KCHS.SV.W.0070.000000T0000Z-201130T1145Z/
Bryan GA-Chatham GA-Jasper SC-
643 AM EST Mon Nov 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...CHATHAM AND JASPER
COUNTIES WILL EXPIRE AT 645 AM EST...
                
The storm which prompted the warning no longer poses an immediate 
significant threat to life or property. Therefore the warning will 
be allowed to expire.

LAT...LON 3175 8125 3180 8129 3195 8132 3222 8104
      3215 8095 3215 8097 3213 8096 3214 8094
      3210 8090 3208 8091 3208 8088 3205 8091
      3202 8088 3202 8084 3197 8086 3194 8091
      3181 8104 3175 8122
TIME...MOT...LOC 1142Z 238DEG 49KT 3205 8098 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 3:55 AM EST, 2 hours 11 minutes earlier.

Area forecast discussion, Nov 30, 3:55 AM EST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
355 AM EST Mon Nov 30 2020

.SYNOPSIS...
A strong storm system will affect the region this morning. Cold
high pressure will slowly build in its wake and persist through
the rest of the week. A cold front will then push through the
area Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: Radar indicates mostly dry conditions in SC to start
with moderate to occasionally heavy rainfall in GA.
Temperatures and dewpoints continue to increase behind the warm
front which passed through earlier in the night and is now
located near the NC/SC border. The main concern this morning
continues to be the risk for isolated severe storms as
instability increases slightly ahead of the approaching cold
front. SPC mesoanalysis shows 500+ J/kg of surface based CAPE
nearing inland GA as well as near the SC coast where values near
1000 J/kg are found. Meanwhile effective bulk shear is 60+ kt
for a good portion of the forecast area. Thus, we can't rule out
a few severe storms with damaging winds and/or a tornado.
Otherwise, southerly winds will be increasing as the pressure
gradient and mixing increase with gusts near 40 mph, especially
near the SC coast where a Wind Advisory is in effect. However,
will continue to monitor for a possible expansion of the
Advisory a bit farther inland as per high-res model wind gust
progs. Of course, wind gusts could easily surpass 40 mph
anywhere where there are heavier showers/storms. The rain should
push off the Charleston County coast by noon with cooler and
drier air moving in thereafter. Thus, high temperatures should
occur near daybreak and then generally fall through the day.

Tonight: The broad upper low/trough will shift toward the East
Coast as low-level high pressure builds from the southwest.
After a lull in winds early in the evening we should see another
surge overnight as much colder air moves into the area. Lows
should fall back to near freezing well inland and closer to 40
near the coast, although wind chills will likely make it feel
like the mid to upper 20s inland and near freezing even at the
coast. As a reminder, our local frost/freeze program ends today
(based on climatology) so we will not be issuing any Frost
Advisories or Freeze Warnings for tomorrow morning.

Lake Moultrie: A Lake Wind Advisory remains in effect for Lake
Moultrie into this afternoon for gusty southwest to west winds
up to 30 kt. We may need to extend the Advisory into tonight as
gusts could stay near 25 kt.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
A dry and cold air mass will build in the wake of the front, with
the center of high pressure gradually shifting over the region by
Wednesday and prevailing through the period. Strong CAA will
continue through Tuesday as WNW winds at H85 remain elevated over a
sharp temperature gradient. Gusty winds over land will continue
through Tuesday and are expected to subside overnight. Highs will
only reach the upper 40s inland and near 50F along the coast. A hard
freeze is likely Tuesday night over the interior counties with low
temps dropping to the mid 20s inland and low 30s along the coast. A
gradual warming trend will occur over the next couple of days with
high temperatures in the mid 50s on Wednesday and low/mid 60s
Thursday, with min temps increasing gradually as well.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
High pressure will dominate the region through the week. This
weekend, expect a slight change in the overall pattern as the sfc
high moves offshore over the Central Atlantic and a deep upper-level
trough/H5 closed low located over the Tennessee Valley helps push a
cold front through the area Friday. In response to the upper-level
system, a sfc low eventually develops along the East Coast by
Saturday. There is somewhat large model discrepancy in terms of
where this system will spawn; however it is likely to develop to our
north. A system that forms offshore the Mid-Atlantic states, will
likely trend toward a drier forecast for our area; however, a system
developing offshore the Carolina Coast could in turn bring
sufficient moisture. That combined with upper-level forcing would
allow scattered showers to develop over the area Friday night into
Saturday. Thereafter, rain-free conditions are expected through the
remainder of the period as high pressure returns.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
KCHS: Starting out VFR but expect deterioration to MVFR,
possibly even IFR, as a cold front brings showers and a few
thunderstorms to the region this morning. Mainly VFR again after
about 14Z although there will still be a low risk for MVFR
conditions through the rest of the 06Z/30 TAF period due to some
lingering low-level moisture.

KSAV: Starting out VFR until about 10Z when at least MVFR
conditions are expected in showers and possible storms. VFR
should return about 14Z, although there will still be a risk of
MVFR thereafter due to lingering low- level moisture.

Extended Aviation Outlook: VFR. Gusty winds will persist
through Tuesday evening.

&&

.MARINE...
Today/Tonight: Dangerous marine conditions expected much of the
period as a strong cold front moves through this morning
followed by strong cold advection. Gales are likely for all
waters into this afternoon, persisting into early evening at
least for the Charleston County nearshore waters. With a lull
anticipated early this evening and then another surge overnight
we could see more gales so the warnings may eventually need to
be extended for all or part of the area. Also, a few strong to
severe storms with gusts over 50 kt and waterspouts are possible
through the morning.

Tuesday through Saturday: In the wake of the front, wind will shift
from the west and speeds will gradually decrease. Gale Warnings will
likely end by Monday evening. Small Craft Advisory winds and seas
should remain through Tuesday. Marine conditions will begin to
improve Tuesday night with gusty northwest winds decreasing to less
than 15 knots and becoming northeast by Wednesday. Seas will follow,
dropping to 2-3 feet or less across all waters by Wednesday and
continuing through Thursday. Friday, winds will shift from out of
the south and will increase slightly with gusts near 20 knots. Seas
will gradually build up to 4 feet in the nearshore waters out 20 nm
and 4-5 feet in the outer GA leg.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 7 PM EST this evening for SCZ045.
     Wind Advisory until noon EST today for SCZ048>050-052.
MARINE...Gale Warning until 3 PM EST this afternoon for AMZ330-352-354-
     374.
     Gale Warning until 7 PM EST this evening for AMZ350.

&&

NEAR TERM...RJB
SHORT TERM...BRM
LONG TERM...BRM
AVIATION...BRM/RJB
MARINE...BRM/RJB
Hazardous weather outlook, Nov 30, 3:53 AM EST, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
353 AM EST Mon Nov 30 2020

SCZ048>050-052-010900-
Beaufort-Coastal Colleton-Charleston-Tidal Berkeley-
353 AM EST Mon Nov 30 2020

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-010900-
Waters from South Santee River to Edisto Beach SC out 20 NM-
353 AM EST Mon Nov 30 2020

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-352-354-374-010900-
Charleston Harbor-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
353 AM EST Mon Nov 30 2020

...GALE WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-051-010900-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Jasper-Coastal Jasper-
353 AM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ043-044-010900-
Inland Colleton-Dorchester-
353 AM EST Mon Nov 30 2020

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

Strong Winds: Gusty winds could blow around unsecured objects. Tree
limbs could be blown down and a few power outages may result. Wind gusts
could pose a threat for drivers, especially on elevated roadways.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-010900-
Inland Berkeley-
353 AM EST Mon Nov 30 2020

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING FOR LAKE
MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: There is an isolated threat of severe
thunderstorms with the potential for damaging wind gusts and/or
tornadoes through this morning.

Strong Winds: Gusty winds could blow around unsecured objects. Tree
limbs could be blown down and a few power outages may result. Wind gusts
could pose a threat for drivers, especially on elevated roadways.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Nov 30, 5:18 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
518 AM EST Mon Nov 30 2020

GAZ100-114>116-137-138-301100-
Evans-Bulloch-Tattnall-Inland Liberty-Inland Bryan-Long-
518 AM EST Mon Nov 30 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, EVANS,
LIBERTY, BULLOCH, LONG AND TATTNALL COUNTIES...

At 518 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Glennville, moving northeast at 65 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Glennville, Pembroke, Fort Stewart, Lanier, Gumbranch, Gum Branch,
Mendes and Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3235 8154 3200 8134 3172 8190 3175 8191
      3176 8195 3179 8195 3178 8198 3182 8202
      3181 8203 3184 8208 3187 8211 3190 8211
      3189 8213 3191 8213
TIME...MOT...LOC 1018Z 238DEG 58KT 3192 8184
Special weather statement, Nov 30, 5:20 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Charleston SC
520 AM EST Mon Nov 30 2020

GAZ087-301045-
Jenkins-
520 AM EST Mon Nov 30 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...

At 520 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Perkins, or 7 miles north of Millen, moving
northeast at 65 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Millen, Perkins and Herndon.

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8189
      3287 8183 3275 8212 3281 8215 3283 8215
TIME...MOT...LOC 1020Z 227DEG 58KT 3290 8199

BRM
Special weather statement, Nov 30, 5:48 AM EST, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
548 AM EST Mon Nov 30 2020

GAZ116>119-137>141-301115-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal Chatham-Inland
Chatham-Inland Bryan-Coastal McIntosh-Coastal Bryan-Long-
548 AM EST Mon Nov 30 2020

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
MCINTOSH, CHATHAM AND LONG COUNTIES...

At 547 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Ludowici, moving northeast at 55 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Hinesville, Richmond Hill, Ludowici, Tibet, Fort Stewart, Jones,
McIntosh and Walthourville.

LAT...LON 3145 8162 3147 8161 3151 8166 3154 8166
      3155 8170 3158 8170 3161 8174 3160 8174
      3161 8175 3161 8177 3172 8188 3210 8133
      3175 8110 3172 8113 3168 8114 3139 8157
TIME...MOT...LOC 1047Z 231DEG 46KT 3170 8169

BRM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 5:18 AM ESTSpecial Weather StatementCHSBryan42 min
Nov 30, 5:20 AM ESTSpecial Weather StatementCHSJenkins25 min
Nov 30, 5:48 AM ESTSpecial Weather StatementCHSBryan, Liberty, Long27 min
Nov 30, 6:47 AM ESTSpecial Weather StatementCHSChatham28 min
Nov 30, 7:16 AM ESTSpecial Weather StatementCHSBeaufort, Charleston29 min
Nov 30, 7:46 AM ESTSpecial Weather StatementCHSCharleston29 min
Nov 30, 8:19 AM ESTSpecial Weather StatementCHSCharleston26 min
Nov 30, 2:53 PM ESTSmall Craft AdvisoryCHS39 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.